# SDR FDEA202212022866

- Difficulty date: December 2, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24636
- Aircraft time: 77,423 hours, 28,571 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUE TO WRI 25-60/5015 AND A POSSIBLE SAFTEY CONCERN OF THE NORMAL OPERATION OF THE R1 DOOR SLIDE WHEN OPENING FROM THE EXTERIOR.  R1 DOOR, TO INCLUDE THE SLIDE, IS TO BE PLACED ON MEL AND HAVE AN  INSPECTION PLANNED AT AN APPROPRIATE GROUND TIME IAW AMM 52-11-13-2, AND AMM 52-11-20-5.  COMPLIED WITH TSI 52-10/5020, INSPECTED R1 DOOR, IAW AMM 52-11-13-2, STEP 5, & AMM 52-11-20-5, STEP H3.  NO DEFECT NOTED AND ALL MESSUREMENTS ARE IN LIMITS.
